Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ST PAUL DELTEC; SET, ADMINISTRATION, INTRAVASCULAR
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ST PAUL DELTEC; SET, ADMINISTRATION, INTRAVASCULAR
Model Number
21-3251-24
Medical Device Problem Code
Fail-Safe Problem (2936)
Health Effect - Clinical Code
No Consequences Or Impact To Patient (2199)
Date of Event
09/01/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that due to a smiths medical gripper micro needle not locking into the safety, a needle stick occurred.No patient death or serious injury.
New Search
Submit an Adverse Event Report
Brand Name
DELTEC
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer
(Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
MDR Report Key
10745199
Report Number
3012307300-2020-10683
Device Sequence Number
13734917
Product Code
FPA
UDI-Device Identifier
10610586029745
UDI-Public
10610586029745
Combination Product (Y/N)
N
Initial Reporter Country
JA
PMA/510(K) Number
K072059
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
company representative
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
10/28/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
No Information
Device Model Number
21-3251-24
Device Catalogue Number
21-3251-24
Was Device Available for Evaluation?
No
Was the Report Sent to FDA?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
09/28/2020
Initial Report FDA Received Date
10/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1